# SDR CALA2013083090881

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,830 hours, 23,404 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOOR LIGHTING AT MOST AFT POSITION IS MISSING PLASTIC COVER.  REPLACED DAMAGED COVER.
